# SDR 99UAL900151

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391UA
- Make and model: Boeing 737322
- Aircraft serial: 24666
- Engine: Ge CFM56*
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 91252ZC7C4001
- Condition: Failed
- Location: Ac Power Dist
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXPERIENCED ELECTRICAL FAILURES STARTING WITH FLIGHT RECORDER OFF LIGHT, ACARS, GPWS YAW DAMPENER, CAPTAIN'S HSI AND ADI. NR 1 AC BUS POPPED AFTER LANDING. *S/D*  FAULTY R3 (NR 1 TRANSFER BUS) RELAY, REPLACED R3 RELAY.  OPS CHECK OK.
